Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 841837, 8 pages
http://dx.doi.org/10.1155/2013/841837
Research Article

Convexity and Spirallikeness Conditions for Two New General Integral Operators

1Department of Mathematics, Faculty of Science, Dicle University, 21280 Diyarbakir, Turkey
2Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 Kocaeli, Turkey

Received 3 January 2013; Accepted 11 April 2013

Academic Editor: Majid Soleimani-damaneh

Copyright © 2013 H. Özlem Güney and Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bulut, “The generalization of the generalized Al-Oboudi differential operator,” Applied Mathematics and Computation, vol. 215, no. 4, pp. 1448–1455, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Bulut, “Coefficient inequalities for certain subclasses of analytic functions defined by using a general derivative operator,” Kyungpook Mathematical Journal, vol. 51, no. 3, pp. 241–250, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Shams, S. R. Kulkarni, and J. M. Jahangiri, “Classes of uniformly starlike and convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 55, no. 53–56, pp. 2959–2961, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Rønning, “On starlike functions associated with parabolic regions,” Annales Universitatis Mariae Curie-Skłodowska. A. Mathematica, vol. 45, pp. 117–122, 1991. View at Google Scholar · View at MathSciNet
  5. A. W. Goodman, “On uniformly convex functions,” Annales Polonici Mathematici, vol. 56, no. 1, pp. 87–92, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. J. Libera, “Univalent α-spiral functions,” Canadian Journal of Mathematics, vol. 19, pp. 449–456, 1967. View at Google Scholar · View at MathSciNet
  7. P. N. Chichra, “Regular functions f(z) for which zf'(z) is α-spiral-like,” Proceedings of the American Mathematical Society, vol. 49, pp. 151–160, 1975. View at Google Scholar · View at MathSciNet
  8. G. Saltık, E. Deniz, and E. Kadıoğlu, “Two new general p-valent integral operators,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1605–1609, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. A. Frasin, “New general integral operators of p-valent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 4, article 109, p. 9, 2009. View at Google Scholar · View at MathSciNet
  10. S. Bulut, “A note on the paper of Breaz and Güney,” Journal of Mathematical Inequalities, vol. 2, no. 4, pp. 549–553, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. Breaz and H. Ö. Güney, “The integral operator on the classes 𝒮α(b) and Cα(b),” Journal of Mathematical Inequalities, vol. 2, no. 1, pp. 97–100, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. D. Breaz, M. K. Aouf, and N. Breaz, “Some properties for integral operators on some analytic functions with complex order,” Acta Mathematica. Academiae Paedagogicae Nyíregyháziensis. New Series, vol. 25, no. 1, pp. 39–43, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet